# SDR HALA2018012400010

- Difficulty date: January 24, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 56,657 hours, 10,358 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GPS INOPERATIVE.   GROUND OPS CHECKED GOOD IAW AMM 34-58-00.  ALL TESTS PASSED.  OK FOR SERVICE. ACCOMPLISHED LMP MCDP TEST 40. TEST PASSED.  AIRCRAFT OK TO REMAIN AT LAND 3 STATUS.
